MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.(b)(4).
 
Event or Problem Description
Status led is not blinking.(the readiness indicator is not blinking on this device).No patient involvement.
 
Event or Problem Description
Status led is not blinking.(the readiness indicator is not blinking on this device.) no patient involvement.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 23rd november 2017.Upon receipt the green status indicator failed to illuminate, as per the reported fault.Visual inspection revealed the membrane tail was misaligned with the j11 connector, which had resulted in no connection between track 5 and its associated pin on j11.As no fault was identified on the j11 connector, and the fault could not be replicated after correctly reinstalling the membrane within the connector, this would confirm the reported failure had been due to the misalignment of the membrane tail.Heartsine records indicate the device had performed to specification throughout sam 450p final unit test, on the (b)(6) 2017, indicating the membrane tail had made sufficient contact with the j11 pins at this time.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
IE  BT3 9ED
MDR Report Key9811033
Report Number3004123209-2020-00056
Device Sequence Number948099
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1